

28 MAY - ROUND 2 - '2018

PROVISIONAL TIMETABLE v3 - SPEEDWAY CIRCUIT

SWS JUNIOR LR4 CUP (MAXIMUM 17 DRIVERS)

		Care Constitution (Caramiton and Caramiton)	
Start	End		Laps / Minutes
11:00		Arrive & Drive and Kart Owners	
18:15	18:30	JUNIOR CUP DRIVERS : SIGN-ON / KART DRAW / WEIGH-IN	
		Outdoor Kartdrome Reception	- D # 4 2\
		All drivers will be weighed at the sign-on with full racing gear please refer to	o keg. # 1.2)
18:35	18:50	MANDATORY DRIVERS BRIEFING	
19:20	19:30	Practice/Qualifying	7 Minutes
19:30	19:45	Arrive & Drive	15 minutes
19:50	20:00	Race 1	8 Laps
As per the official classified Qualifying result			
20:00		Arrive & Drive	15 minutes
20:20		Race 2	10 Laps
		per the official Classified Race 1 result - Top 5 Drivers Reverse Grid, followed by 6th - 17t	
20:30		Arrive & Drive	15 minutes
20:50		Race 3	12 Laps
	As	per the official Classified Race 2 result - Top 10 Drivers Reverse Grid, followed by 11 th - 1	17 th Position Drivers
24.45		PRIZE GIVING AT THE PODIUM	
21:15		Overall result is calculated from Race 1, Race 2 & Race 3 - TOTAL POINTS TO I WINNERS (Reg. # 2.2)	DETERMINE THE TOP 3
21:15	21:45	Arrive & Drive	15 minutes x 2 Session
		PROVISIONAL TIMETABLE v1 - SPEEDWAY CIRC	UIT
		SWS RX8 SENIOR CUP / MASTER CATEGORY (MAXIMUM 3	34 DRIVERS)
20:45 21:15 SWS SENIOR MASTER CUP DRIVERS : SIGN-ON / KART DRAW / WEIGH-			GH-IN
		Outdoor Kartdrome Reception	
		• All drivers will be weighed at the sign-on with full racing gear please refer to	o Reg. # 1.2)
21:30	21:45	MANDATORY DRIVERS BRIEFING	
21:50	22:00	Practice/Qualifying	7 Minutes
22:00	22:15	Arrive & Drive	15 minutes
22:20	22:30	Race 1	10 Laps
	As pe	r the official classified Qualifying result	
22:30	22:45	Arrive & Drive	15 minutes
22:50	23:05	Race 2	14 Laps
	As	s per the official Classified Race 1 result - Top 5 Drivers Reverse Grid, followed by 6 th - 34	^h Position Drivers
23:05	23:20	Arrive & Drive	15 minutes
23:25	23:40	Race 3	16 Laps
	As	per the official Classified Race 2 result - Top 15 Drivers Reverse Grid, followed by 16 $^{ m th}$ - $^{ m 3}$	34 th Position Drivers
		PRIZE GIVING AT THE PODIUM	
23:55		Overall result is calculated from Race 1, Race 2 & Race 3 - TOTAL POINTS TO I WINNERS (Reg. # 4.1)	DETERMINE THE TOP 3
23:45	1:00	Arrive & Drive sessions only	

^{*} For SWS World Ranking, please see Reg. 4.3 of 2018 Ramadan Challenge Supplementary v3.

Please note that the timetable could be modified before or on the raceday







